RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1995, Volume 186, Number 9, Pages 45–76 (Mi msb67)  

This article is cited in 6 scientific papers (total in 6 papers)

The geometry of plane locally minimal binary trees

A. O. Ivanov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: An effective bound is obtained for the possible topology of a plane locally minimal binary tree in terms of its rotation number and the geometry of the boundary set.

Full text: PDF file (4138 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1995, 186:9, 1271–1301

Bibliographic databases:

UDC: 514
MSC: Primary 05C05, 05C35, 05C90; Secondary 90C35
Received: 10.02.1995

Citation: A. O. Ivanov, “The geometry of plane locally minimal binary trees”, Mat. Sb., 186:9 (1995), 45–76; Sb. Math., 186:9 (1995), 1271–1301

Citation in format AMSBIB
\Bibitem{Iva95}
\by A.~O.~Ivanov
\paper The geometry of plane locally minimal binary trees
\jour Mat. Sb.
\yr 1995
\vol 186
\issue 9
\pages 45--76
\mathnet{http://mi.mathnet.ru/msb67}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1360186}
\zmath{https://zbmath.org/?q=an:0862.05024}
\transl
\jour Sb. Math.
\yr 1995
\vol 186
\issue 9
\pages 1271--1301
\crossref{https://doi.org/10.1070/SM1995v186n09ABEH000067}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TX11300003}


Linking options:
  • http://mi.mathnet.ru/eng/msb67
  • http://mi.mathnet.ru/eng/msb/v186/i9/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Ivanov, A. A. Tuzhilin, “The twist number of planar linear trees”, Sb. Math., 187:8 (1996), 1149–1195  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. O. Ivanov, A. A. Tuzhilin, “The geometry of minimal networks with a given topology and a fixed boundary”, Izv. Math., 61:6 (1997), 1231–1263  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. O. Ivanov, A. A. Tuzhilin, “The space of parallel linear networks with a fixed boundary”, Izv. Math., 63:5 (1999), 923–962  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Ivanov, AO, “Extreme networks”, Acta Applicandae Mathematicae, 66:3 (2001), 251  crossref  mathscinet  zmath  isi  elib
    5. A. O. Ivanov, A. A. Tuzhilin, “Branching geodesics in normed spaces”, Izv. Math., 66:5 (2002), 905–948  mathnet  crossref  crossref  mathscinet  zmath
    6. Ivanov A.O. Tuzhilin A.A., “Minimal Networks: a Review”, Advances in Dynamical Systems and Control, Studies in Systems Decision and Control, 69, ed. Sadovnichiy V. Zgurovsky M., Springer Int Publishing Ag, 2016, 43–80  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:152
    Full text:59
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018